# SDR DALA2023092907991

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 70,605 hours, 23,059 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 -MISC/DE- INTO DTW DUE RIGHT HYD QTY LOSS. CORRECTIVE ACTION: SECURED LOOSE B NUT ON RIGHT T/R HYDRAULIC LINE, REPLACED RT HYD SYS ACMP CASE DRAIN FILTER. LEAK CHECK GOOD.
